# SDR SWI2025F01445

- Difficulty date: August 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REINSPECT OF R/H PRESSURE FLOOR SILL. FOUND CORROSION AT PREVIOUSLY BLENDED LOCATION F.S. 475.00 SILL PANEL. AREA WAS PREVIOUSLY REPAIRED I.A.W. REO 601R-53-41-666 REV.C, DATED 2012-11-06. REFERENCE EXPRESSJET W/O: 390949, MACON AIR CENTER C/O: 8022516 FOR PREVIOUS REPAIR DOCUMENTATION.  REMOVED CORROSION FROM RH PRESSURE FLOOR SILL AT FS 475 IAW REO 601R-53-41-666 REV-C, DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
